Around the Web – Does Chemotherapy Always Cause Hair Loss?
Question: I may have to have chemotherapy. Will I go bald?
Answer: Hair loss is not certain with chemotherapy. Whether you lose hair depends upon the medication and dose your doctor prescribes.
Chemotherapy is a systemic treatment that uses drugs to kill malignant cells, bacteria, viruses and fungi. Chemotherapy drugs are used to treat cancer, bone marrow diseases, rheumatoid arthritis and lupus. The drugs can be given by injection or taken orally. There are also topical creams.
Chemotherapy drugs attack rapidly growing cancer cells. They also attack other rapidly growing cells in your body such as those in your hair roots. Each patient reacts differently to these drugs. Some newer chemotherapy drugs may cause fewer side effects.
Read the rest — Does Chemotherapy Always Cause Hair Loss?
This is a pretty good write-up about chemo and hair loss.
Share this entry
Leave a CommentWant to join the discussion? Feel free to contribute! Note: We do not tolerate offensive language or personal attacks to other readers. Marketing links or commercial advertisements will be deleted.